# SDR SWAA2024051384082

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 32,598 hours, 15,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-201-NG (DETACHABLE EMERGENCY EQUIPMENT - MAINTENANCE PRACTICES - PERMANENT)]
